Hi I'm a fairly newbie to a fib confused with meds I'm on 2 X 5mg apixiban1 x2.5 Bisoprolol since Dec already on 1x20mg Atorvastatin 1x5mg Amlodipine I also take 10mg Braltus and have salbutamol inhaler and Salmeterol/fluticasone as and when req as I have copd do I need Amlodipine as well as bisoprolol as always had reactions to it now been given omprazole for trapped wind and really hate taking even more meds
Med reactions : Hi I'm a fairly newbie to a... - AF Association
As none of us know your exact situation and are not medically trained it is impossible to answer your question. Your best option is to discuss with your GP and pharmacist.
Not sure if you are getting side effects or just don't like taking unnecessary pills.
Was it bisoprolol causing problems before or amlodipine? There may be alternatives but you would need to consult your doctor.
Saw gp said to stay on all meds for time being review in 2 weeks after new blood test have found rise in liver enzymes from last blood test which may be caused by Apixiban seem to have all these probs since starting apixiban and Bisoprolol so may have to change some of them hope they get it sorted as its making me more anxious which is no good for a fib all be it have not had many symptoms apart from slight chest pain when I over do things and trapped wind pain in back so even more confused now
I guess it's just a case of sorting meds out I'd like to stop Amlodipine which I ve been on for a few years and always seem to have prob with but I guess I will wait for next blood test results I still seem to think it was anxiety /panic attack that started my a fib as I have had irregular heart beat for about 6 years with copd that was never checked out would love to get more answers thanks for reply
Thanks I have now had to have blood retested as last result showed raised liver enzymes which may be caused by apixiban just seems as if every thing I'm given throws up another problem I never seem to see same gp and have not seen an cardiologist and don't seem to get answers to questions I ask that's why I'm pleased to have found this site